# SDR SWAA2023072782475

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 12,570 hours, 5,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE ON LEADING EDGE UP STOP; NEAR STATION 643 ON THE INBOARD POSITION OF #8 SLAT FOUND ELONGATED HOLE ON INBD UPPER UP STOP. ORIGINAL DIMENSION WAS 0.26 IN AND NEW DIAMETER IS 0.30 IN.<[01] OK TO CONTINUE PER EA 23-157-02300.
